# SDR SWAA2023081684064

- Difficulty date: July 13, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 38,436 hours, 17,543 cycles
- System (JASC): 5700 · Wing Structure
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Exposed
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER AFT FAIRING ACCESS PANEL # 194FL HAS EXPOSED COMPOSITE AT PANEL AND EDGE OF APU DRAIN MAST<[01] VERIFIED STEP 1;[02] REPAIRED PANEL AT DAMAGED ARE PER B737 SRM 51-70-04-2R-6 PARA 4.E. MATERIALS USED RESIN P/O#2008859; CLOTH P/O#1738579;[03] VERIFIED STEP 2 AND TOPCOAT
